Tokyo Journal of Mathematics

On the Galois Group of $x^p+p^{t}b(x+1)=0$

Kenzo KOMATSU

Full-text: Open access

Article information

Source
Tokyo J. Math., Volume 15, Number 2 (1992), 351-356.

Dates
First available in Project Euclid: 1 April 2010

Permanent link to this document
https://projecteuclid.org/euclid.tjm/1270129460

Digital Object Identifier
doi:10.3836/tjm/1270129460

Mathematical Reviews number (MathSciNet)
MR1197102

Zentralblatt MATH identifier
0780.11049

Citation

KOMATSU, Kenzo. On the Galois Group of $x^p+p^{t}b(x+1)=0$. Tokyo J. Math. 15 (1992), no. 2, 351--356. doi:10.3836/tjm/1270129460. https://projecteuclid.org/euclid.tjm/1270129460


Export citation